Nonlocal nonlinear advection-diffusion equations

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The author reviews some results about nonlocal advection-diffusion equations based on lower bounds for the fractional Laplacian.

Original languageEnglish (US)
Pages (from-to)281-292
Number of pages12
JournalChinese Annals of Mathematics. Series B
Volume38
Issue number1
DOIs
StatePublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Keywords

  • Advection
  • Diffusion
  • Fractional Laplacian
  • Nonlocal

Fingerprint Dive into the research topics of 'Nonlocal nonlinear advection-diffusion equations'. Together they form a unique fingerprint.

  • Cite this